Some remarks on a priori estimates of highly regular solutions for the Poisson equation in polygonal domains

Takehiko Kinoshita, Yoshitaka Watanabe, Nobito Yamamoto, Mitsuhiro T. Nakao

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

This paper presents two expressions for H3 and H4 semi-norms for the solutions of the Poisson equation in two-dimensional polygonal domains. These equalities enable us to obtain higher order constructive a priori error estimates for finite element approximation of the Poisson equation with validated computing.

Original languageEnglish
Pages (from-to)629-636
Number of pages8
JournalJapan Journal of Industrial and Applied Mathematics
Volume33
Issue number3
DOIs
Publication statusPublished - Dec 1 2016

All Science Journal Classification (ASJC) codes

  • Engineering(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Some remarks on a priori estimates of highly regular solutions for the Poisson equation in polygonal domains'. Together they form a unique fingerprint.

Cite this